MAUDE Adverse Event Report: COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G10383
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an angiogram of the leg via contralateral access in the right common femoral artery, the hub of a flexor balkin guiding sheath separated during removal of the device.The access site was scarred, and the aortic bifurcation was tight and steep/acute.Per the reporter, resistance was encountered and the sheath was difficult to advance up-and-over the aortic bifurcation.Resistance was not encountered upon insertion or advancement of other manufacturers¿ balloons and stent through the sheath.The hub did not leak.The dilator was not reinserted prior to sheath removal.Upon removal of the sheath, resistance was encountered, and the hub separated.It is unknown if the hub was used to pull the device from the patient.Resistance was also encountered as the shaft of the sheath was removed with a clamp, after the hub separated.The patient did not require treatment for blood loss.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.

Brand Name
FLEXOR BALKIN GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25594945
Report Number1820334-2026-00659
Device Sequence Number5382104
Product Code DYB
UDI-Device Identifier00827002103832
UDI-Public(01)00827002103832(17)290108(10)16935729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10383
Device Catalogue NumberKCFW-6.0-38-40-RB-BLKN
Device Lot Number16935729
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELUVIA STENT.; RANGER DCB.; SHOCKWAVE BALLOONS.
Patient Age80 YR
Patient SexUnknown